# SDR ABXA9701127

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5910148437
- Condition: Cracked
- Location: Bs 654
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE WITH AD 92-22-08, FOUND ANGLE AT UPPER SURFACE OF CENTER TANK CRACKED AT STA 654.  REPAIRED ANGLE IAW DC9 SRM 51-30-5 AND SRM DWG K05159.
